# SDR ASAA9880150

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK RED LIGHTS FOR THE AFT OVERWING EMERGENCY EXIT WERE FOUND INOPERATIVE.  RESEATED CONNECTORS TO LIGHT ASSEMBLIES AND OPERATED NORMALLY.  (M)
